A common fixed point for operators in probabilistic normed spaces
Probabilistic Metric spaces were introduced by Karl Menger [Alsina C., Schweizer B. and Sklar A.: "On the definition of a probabilistic normed spaces", Aequationes Math. 1993; 46: 91-8]. here we consider the equicontinuity of a class of linear operators in probabilistic normed spaces and f...
Հիմնական հեղինակներ: | , , |
---|---|
Ձևաչափ: | info:eu-repo/semantics/article |
Լեզու: | English |
Հրապարակվել է: |
Chaos, Solitons and Fractals
2014
|
Խորագրեր: | |
Առցանց հասանելիություն: | http://hdl.handle.net/10835/2750 |
_version_ | 1789406323169820672 |
---|---|
author | Ghaemi, M.B. Lafuerza Guillén, Bernardo Razani, A. |
author_facet | Ghaemi, M.B. Lafuerza Guillén, Bernardo Razani, A. |
author_sort | Ghaemi, M.B. |
collection | DSpace |
description | Probabilistic Metric spaces were introduced by Karl Menger [Alsina C., Schweizer B. and Sklar A.: "On the definition of a probabilistic normed spaces", Aequationes Math. 1993; 46: 91-8]. here we consider the equicontinuity of a class of linear operators in probabilistic normed spaces and finally, a common fixed point theorem is proved. Application to quantum Mechanics is considered. |
format | info:eu-repo/semantics/article |
id | oai:repositorio.ual.es:10835-2750 |
institution | Universidad de Cuenca |
language | English |
publishDate | 2014 |
publisher | Chaos, Solitons and Fractals |
record_format | dspace |
spelling | oai:repositorio.ual.es:10835-27502023-04-12T19:36:33Z A common fixed point for operators in probabilistic normed spaces Ghaemi, M.B. Lafuerza Guillén, Bernardo Razani, A. Mathematics Probabilistic Normed Spaces Probabilistic Metric spaces were introduced by Karl Menger [Alsina C., Schweizer B. and Sklar A.: "On the definition of a probabilistic normed spaces", Aequationes Math. 1993; 46: 91-8]. here we consider the equicontinuity of a class of linear operators in probabilistic normed spaces and finally, a common fixed point theorem is proved. Application to quantum Mechanics is considered. 2014-06-17T08:33:35Z 2014-06-17T08:33:35Z 2009 info:eu-repo/semantics/article Vol 40; pp. 1361-1366 0960-0779/S; doi:10.1016/i.chaos.2007.09.016 http://hdl.handle.net/10835/2750 en Available on line at www.sciencedirect.com; and www.elsevier.com/locate/chaos info:eu-repo/semantics/openAccess Chaos, Solitons and Fractals Accepted 7 September 2007 |
spellingShingle | Mathematics Probabilistic Normed Spaces Ghaemi, M.B. Lafuerza Guillén, Bernardo Razani, A. A common fixed point for operators in probabilistic normed spaces |
title | A common fixed point for operators in probabilistic normed spaces |
title_full | A common fixed point for operators in probabilistic normed spaces |
title_fullStr | A common fixed point for operators in probabilistic normed spaces |
title_full_unstemmed | A common fixed point for operators in probabilistic normed spaces |
title_short | A common fixed point for operators in probabilistic normed spaces |
title_sort | common fixed point for operators in probabilistic normed spaces |
topic | Mathematics Probabilistic Normed Spaces |
url | http://hdl.handle.net/10835/2750 |
work_keys_str_mv | AT ghaemimb acommonfixedpointforoperatorsinprobabilisticnormedspaces AT lafuerzaguillenbernardo acommonfixedpointforoperatorsinprobabilisticnormedspaces AT razania acommonfixedpointforoperatorsinprobabilisticnormedspaces AT ghaemimb commonfixedpointforoperatorsinprobabilisticnormedspaces AT lafuerzaguillenbernardo commonfixedpointforoperatorsinprobabilisticnormedspaces AT razania commonfixedpointforoperatorsinprobabilisticnormedspaces |